×

A-stable block implicit methods containing second derivatives. (English) Zbl 0363.65064

MSC:

65L05 Numerical methods for initial value problems involving ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] H. A. Watts L. F. Shampine: A-stable block implicit one-step methods. BIT 12 (1972), 252-266. · Zbl 0253.65045 · doi:10.1007/BF01932819
[2] M. Práger J. Taufer E. Vitásek: Overimplicit multistep methods. Aplikace matematiky 18 (1973), No. 6, 399-421. · Zbl 0298.65052
[3] M. Kubíček K. Višňák: A nonlinear explicit algorithm for efficient integration of stiff systems of O.D.E. Chem. eng. com. (1974), 291 - 296.
[4] K. Višňák M. Kubíček: A class of numerical methods for stiff problems in ordinary differential equations. JIMA, to be published.
[5] R. D. Grigorieff: Numerik gewöhnlicher Differentialgleichungen. Teubner Verlag, Stuttgart 1972. · Zbl 0249.65051
[6] Л. В. Канморович Г. П. Акилов: Функциональный анализ в нормированных пространствах. Гос. издат. физикоматематической лит., Москва 1959. · Zbl 0995.90513 · doi:10.1287/mnsc.5.3.304
[7] L. Lapidus J. H. Seinfeld: Numerical solution of O.D.E. Academic Press, N.Y. 1971. · Zbl 0217.21601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.